Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 242, NWS Atlanta, GA

June 22, 20177 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2017, 8:47 PM EDT for 7 counties in Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2017, 8:47 PM EDT (00:47 UTC)
Expired
Jun 22, 2017, 9:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clarke County, GA, Greene County, GA, Jackson County, GA, Madison County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:05 PM EDTTSTM WND DMG1 Ene Belmont, GAA SMALL TREE WAS REPORTEDLY BLOWN DOWN ON WOLFSKIN RD NEAR DOUBLE BRIDGES RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

427 
WUUS52 KFFC 230047
SVRFFC
GAC059-133-157-195-219-221-297-230130-
/O.NEW.KFFC.SV.W.0242.170623T0047Z-170623T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
847 PM EDT THU JUN 22 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Oconee County in northeastern Georgia...
  Clarke County in northeastern Georgia...
  Northeastern Walton County in north central Georgia...
  Northwestern Greene County in east central Georgia...
  Southeastern Jackson County in northeastern Georgia...
  Oglethorpe County in northeastern Georgia...
  Southern Madison County in northeastern Georgia...

* Until 930 PM EDT

* At 846 PM EDT, severe thunderstorms were located along a line
  extending from near Pannell to near Farmington to Buckhead, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Watkinsville, Lexington, Athens, Comer, Winterville, Bogart,
  Crawford, North High Shoals, Colbert, Arnoldsville, Woodville,
  Carlton, Bishop, Maxeys, Hull, Whitehall, Athens-Clarke County,
  Stephens, Westgate Park and Diamond Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3356 8330 3370 8331 3377 8346 3381 8350
      3380 8352 3384 8362 3408 8348 3407 8305
      3375 8301
TIME...MOT...LOC 0046Z 220DEG 27KT 3374 8366 3373 8341 3356 8339 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:27 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 22, 8:27 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
827 PM EDT Thu Jun 22 2017

.PREV DISCUSSION... /issued 320 PM EDT Thu Jun 22 2017/

SHORT TERM /Tonight through Friday Night/...
Main forecast concern will be initially here in the near term as the
environment has shown some rapid destabilization with the extremely
tropical airmass in place as the low cloud deck has been scattering
quickly from the south given being in the warm sector of Cindy's
remnants. Convective bands streaming in from the south fueled by a
steady strong moisture advection off the Gulf will have about 2000-
3000 J/kg of SBCAPE to attain, albeit tall/skinny in profile. The
issue will be with both the PWATs being close to 2 inches and
enhanced area of helicity rich low levels just starting to impinge
upon the western border of the CWA. Some 250 m2/s2 of 0-1 km SRH
will be bothersome for isolated quick spin-up tornado potential in
our western tier from late afternoon here into the evening. Also
given the aforementioned PWATs, any stronger convection will have
high precip efficiency and training of cells could bring flash flood
potential. It's not a welcomed sight to see temps of upper 80s/low
90s over dewpts in the mid to upper 70s advecting into the area.

The deeper moisture field and orientation of Cindy's dynamics should
continue to phase with an upper shortwave more to the NW by late
tonight into Friday. Expecting a lull in shower/storm coverage
mainly after midnight tonight as chance to likely pops stay more
orientated to the far NW and TN Valley. Could have a similar type of
convective threat for northern portions of the area by Friday
afternoon (given progged instability/low level shear parameters) and
then be more progressive to the SE with the evolution of the
shortwave and translated sfc front late Friday night into Saturday.
Tailored likely to categorical pops with this feature accordingly
across north GA. Will be rather gusty out of the SW ahead of this as
well.

Temp wise, a bit more diurnal range expected Friday with more areas
reaching highs close to climo in the upper 80s to low 90s (less
morning cloud coverage expected).

Baker

LONG TERM /Saturday through Thursday/...
The remnants of Tropical Storm Cindy will finally be out of our hair
at the beginning of the long term forecast period on saturday
morning. However there will be a cold frontal boundary moving south
across the area. Rain and thunderstorms will be ongoing along the
front...enhanced by diurnal heating in the afternoon. There looks to
be enough deep layer shear /0-6km of 20-30kts/ as a broad trough
deepens across the eastern 2/3rds of the US to work in conjunction
with instability invof the front. This should allow for some
organization of thunderstorm clusters along the front. The main
threat will be damaging wind gusts. SPC has a large majority of
central and eastern Georgia in a marginal risk.

The front will make slow progress into central Georgia Saturday
evening into the overnight hours but the loss of daytime heating and
rather poor forcing should allow most activity to gradually
dissipate. Front looks to linger across far southern zones on Sunday
where again diurnal heating should allow for a gradual increase in
thunderstorm activity through the afternoon. Shear appears to be
displaced too far north to pose a notable severe threat by this
time. Can't rule out isolated stronger storms...but think Saturday
has better parameters than Sunday.

Front should clear the CWA by Monday. A rather unseasonably
strong area of sfc high pressure will gradually build into the
region from the north in the wake of the front...which will make
for a dry day. A strong shortwave rotating around the broad scale
trough over the eastern US will likely bring some clouds to area
on Tuesday...but thinking large dome of sfc high pressure will
keep things dry. Height rises in the mid level behind this
shortwave combined with sfc high pressure should make for a very
pleasant Wednesday. Will see moisture gradually return outside of
the extended as the sfc high begins to scoot off the Atlantic
Coast.

Kovacik

&&

.AVIATION...
00Z UPDATE...

Main cluster of SHRA/TSRA now shifting east of all the terminals
except AHN where activity will persist just a little longer.
Model guidance actually much more optimistic wrt cigs overnight in
both coverage and cloud heights. However...with such saturated
conditions of late...will lean toward persistence and previous
forecast of some developing MVFR cigs tonight. Otherwise...drier
air working in for Friday but still enough moisture to warrant
continued Prob30 for most sites.

//ATL CONFIDENCE...00Z UPDATE...

Medium for cigs tonight.
High for remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  73  85 /  60  30  60  70
Atlanta         72  87  73  83 /  60  40  70  70
Blairsville     67  83  68  79 /  70  60  80  70
Cartersville    72  87  72  83 /  60  60  80  70
Columbus        74  90  75  86 /  20  20  40  60
Gainesville     70  86  72  82 /  60  40  80  70
Macon           73  91  74  88 /  30  20  30  40
Rome            72  87  72  84 /  60  70  80  70
Peachtree City  71  88  72  84 /  50  30  60  60
Vidalia         75  91  75  91 /  40  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....01
AVIATION...Deese
Hazardous weather outlook, Jun 22, 3:41 PM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
341 PM EDT Thu Jun 22 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
341 PM EDT Thu Jun 22 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

While the excessive rainfall threat has lessened for today and
tonight, showers are expected to be off and on for the northwest
majority of the area and there still could be isolated flash
flooding if stronger and more persistent showers/storms train over
some locations with heavier rainfall.

There is a risk of isolated severe thunderstorms through this
evening, particularly across western and northern Georgia where
breaks in the rain and clouds have combined to increase
instability. Damaging wind and brief tornadoes will be possible
with any severe activity.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a marginal to slight chance of severe thunderstorms across
north Georgia late in the day Friday through Friday night as the
remains of Tropical Storm Cindy Pass through the region. The primary
hazards will be damaging winds, frequent lightning, and heavy rain.
An isolated tornado cannot be ruled out Friday afternoon and Friday
night this system passes.

Scattered thunderstorms will be possible across north and central
Georgia Saturday and across mainly central Georgia Sunday through
Tuesday. The primary hazards will be frequent lightning and gusty
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 7:30 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT THU JUN 22 2017

GAZ023-025-034-035-230015-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
730 PM EDT THU JUN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...WESTERN
JACKSON...NORTHWESTERN BARROW AND NORTHEASTERN GWINNETT COUNTIES
UNTIL 815 PM EDT...

At 730 PM EDT...a strong thunderstorm was over Lawrenceville...moving
northeast at 20 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Lawrenceville, Suwanee, Buford, Braselton, Auburn,
Flowery Branch, Dacula, Oakwood, Hoschton, Carl, Candler, County
Line, Thompsons Mill, Chateau Elan, Chestnut Mountain, Road
Atlanta-Lanier Speedway and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3392 8399 3400 8408 3428 8383 3409 8365
TIME...MOT...LOC 2330Z 231DEG 18KT 3399 8399

WIND...40MPH
Special weather statement, Jun 22, 7:33 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 PM EDT THU JUN 22 2017

GAZ033-034-045>048-057-230015-
North Fulton GA-Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-
Newton GA-Henry GA-
733 PM EDT THU JUN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHWESTERN
WALTON...ROCKDALE...DEKALB...SOUTHWESTERN GWINNETT...NORTHWESTERN
NEWTON AND NORTHERN HENRY COUNTIES UNTIL 815 PM EDT...

At 733 PM EDT...a line of strong thunderstorms was along a line
extending from near La Vista to near Arabia Mountain to near
Kelleytown...and moving northeast at 20 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Decatur, Conyers, Covington, Sandy Springs, Roswell,
Alpharetta, Dunwoody, Duluth, Snellville, Lilburn, Loganville,
Chamblee, Norcross, Doraville, Clarkston, Stone Mountain, Avondale
Estates, Grayson and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3407 8423 3385 8393 3367 8380 3346 8408
      3361 8421 3382 8442
TIME...MOT...LOC 2333Z 220DEG 18KT 3382 8437 3367 8416 3350 8406

WIND...40MPH
Local storm report, Jun 22, 7:34 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 WNW GRANTVILLE        33.24N  84.85W
06/22/2017                   COWETA             GA   EMERGENCY MNGR

            A TREE WAS BLOWN OVER ONTO POWERLINES JUST NW OF
            GRANTVILLE

&&

EVENT NUMBER FFC1700889

THIEM
Local storm report, Jun 22, 7:52 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     1 NE MCKIBBEN           33.28N  84.04W
06/22/2017                   BUTTS              GA   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED ON HWY 16 WITH REPORTS OF TREES
            DOWN AND CARS BLOWN OFF OF THE WET ROAD...POSSIBLE
            TORNADO.

&&

EVENT NUMBER FFC1700890

THIEM
Special weather statement, Jun 22, 7:52 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
752 PM EDT THU JUN 22 2017

GAZ072-073-082>084-095-230100-
Wilkinson GA-Baldwin GA-Bibb GA-Houston GA-Jones GA-Twiggs GA-
752 PM EDT THU JUN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
BALDWIN...BIBB...NORTHEASTERN HOUSTON...EASTERN JONES AND TWIGGS
COUNTIES UNTIL 900 PM EDT...

At 752 PM EDT...a line of strong thunderstorms was along a line
extending from Lake Tobesofkee to Huber to Kathleen...and moving
northeast at 30 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Gray, Jeffersonville, Irwinton, Warner Robins,
Gordon, Ivey, McIntyre, Danville, Payne, Allentown, Robins Air Force
Base, Payne City, Midway-Hardwick, Marion, Postell, Allenwood,
Griswoldville and District Path.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3239 8364 3265 8361 3282 8389 3318 8339
      3299 8309 3264 8315
TIME...MOT...LOC 2352Z 226DEG 28KT 3283 8378 3270 8356 3248 8358

WIND...50MPH
Special weather statement, Jun 22, 8:06 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 PM EDT THU JUN 22 2017

GAZ022-023-025-033>035-046>048-230045-
Hall GA-Jackson GA-North Fulton GA-Walton GA-Rockdale GA-Barrow GA-
Forsyth GA-Gwinnett GA-Newton GA-
806 PM EDT THU JUN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...WESTERN
JACKSON...NORTH FULTON...NORTHWESTERN WALTON...NORTHEASTERN
ROCKDALE...WESTERN BARROW...FORSYTH...GWINNETT AND NORTHWESTERN
NEWTON COUNTIES UNTIL 845 PM EDT...

At 805 PM EDT...a line of strong thunderstorms was along a line
extending from near Johns Creek to near Grayson to Almon...and moving
northeast at 30 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, Conyers, Monroe, Cumming, Johns Creek, Alpharetta,
Duluth, Sugar Hill, Snellville, Suwanee, Buford, Loganville,
Braselton, Auburn, Flowery Branch, Dacula, Oakwood, Grayson, Oxford
and Berkeley Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3420 8379 3378 8371 3356 8398 3386 8403
      3401 8427 3434 8412 3434 8408
TIME...MOT...LOC 0005Z 207DEG 27KT 3402 8424 3389 8400 3362 8394

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:06 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett, Walton39 min
Jun 22, 8:13 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Oconee, Putnam, Walton47 min
Jun 22, 9:17 PM EDTSpecial Weather StatementFFCHancock28 min
Jun 22, 9:29 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe31 min
Jun 22, 9:44 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes31 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes30 min
Jun 23, 3:59 AM EDTFlash Flood WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 38 more35 hr
Jun 23, 4:36 PM EDTSpecial Weather StatementFFCChattooga, Dade, Walker39 min
Jun 23, 5:13 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon, Polk, Walker, Whitfield47 min
Jun 23, 5:27 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Polk48 min
Jun 23, 6:08 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk52 min
Jun 23, 6:11 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Murray, Pickens34 min
Jun 23, 6:45 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Haralson, Paulding, Polk45 min
Jun 23, 6:51 PM EDTSpecial Weather StatementFFCDawson, Pickens39 min
Jun 23, 7:00 PM EDTSpecial Weather StatementFFCCarroll, Haralson45 min
Jun 23, 7:26 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Forsyth, Fulton49 min
Jun 23, 7:39 PM EDTSpecial Weather StatementFFCLumpkin, White51 min
Jun 23, 7:40 PM EDTSpecial Weather StatementFFCCarroll, Heard50 min
Jun 23, 7:55 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.